# SDR AALA202308151085

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 82,086 hours, 10,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 ENTRY DOOR WILL NOT OPEN. HANDLE STOPS AT THE 12 O'CLOCK POSITION AND JAMS. REMOVED DEBRIS FROM GIRT BAR FLOOR FITTING AND SECURED FLOOR FITTING TO THE FLOOR PER AMM 52-11-18. DOOR OPERATIONAL CHECK NORMAL.
